# SDR WRLA97149

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 3210 · Main Landing Gear
- Part: Trans Unit
- Part number: 4305890022
- Condition: Damaged
- Location: Nr 4 Main Wheel
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF, FLIGHT CREW RECEIVED TIRE FAIL.  FLIGHT CREW ELECTED TO RETURNED TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND TRANSMISSION UNIT HAD FAILED, DAMAGING HUB-CAP DRIVE.  PARTS NOT AVAILABLE, ISSUED DMI M32DE29-46 PER MEL 32-46-1-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
